Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Monograph
Number of items: 5.

Article

Tjur, T. and Bailey, R.A. and Cox, D.R. and Firth, D. and Forster, J.J. and Nelder, J.A. and Preece, Donald A. and Totaro, B. and White, L. and Dawid, A.P. and Freeman, G.H. and Cameron, P.J. and Beder, J.H. and Christensen, R. and de Falguerolles, A. and van der Heijden, P. and Glonek, G. and Haberman, S.J. and Jensen, S.T. and Keiding, N. and Li, H. and Mukerjee, R. and Wit, E.J.C. (2000) Invariance and factorial models - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 62 . pp. 238-256. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Robert, C.P. and Aitkin, M. and Cox, D.R. and Stephens, M. and Polymenis, A. and Gilks, W.R. and Nobile, A. and Hodgson, M. and Ohagan, A. and Longford, N.T. and Dawid, A.P. and Atkinson, A.C. and Bernardo, J.M. and Besag, J. and Brooks, Stephen P. and Byers, S. and Raftery, A. and Celeux, G. and Cheng, Russell C.H. and Liu, Steve Wenbin and Chien, Y.H. and George, E.I. and Cressie, N. and Huang, H.C. and Gruet, M.A. and Heath, S.C. and Jennison, C. and Lawson, A.B. and Clark, A. and McLachlan, G. and Peel, D. and Mengersen, K. and George, A. and Philippe, A. and Roeder, K. and Wasserman, L. and Schlattmann, P. and Bohning, D. and Titterington, D.M. and Tong, Howell and West, M.J. (1997) On Bayesian analysis of mixtures with an unknown number of components - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (4). pp. 758-792. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Garthwaite, P.H. and Brown, Philip J. and Hand, D.J. and Wold, S. and Cox, D.R. and Zidek, J.V. and ter Braak, C.J.F. and Stone, M. and Brooks, R. and Goutis, C. and Lindley, D.V. and Burnham, A.J. and MacGregor, J.F. and Viveros, R. and Hastie, T. and Tibshirani, R. and Helland, I.S. and Jones, M.C. and Sasieni, P.D. and Southworth, R. and Taylor, C.C. and Sundberg, R. and Thomas, E.V. and Tong, Howell (1997) Predicting multivariate responses in multiple linear regression - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (1). pp. 37-54. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Ohagan, A. and Smith, C.A.B. and Jennison, C. and Barnard, G.A. and Bisson, A.N. and Wilson, N. and Palmer, C. and Spiegelhalter, D. and Best, N.G. and Dawid, A.P. and Geyer, C.J. and Aitkin, M. and Bartlett, M.S. and Brown, Philip J. and Chatfield, Chris and Coolen, Frank P. A. and Cox, D.R. and Geisser, S. and Golstein, M. and Good, I.J. and Hampel, F. and Hutton, J.L. and Kyburg, H.E. and Levi, I. and Lindley, D.V. and Pericchi, L.R. and Rotondi, R. and Seidenfeld, T. and Wasserman, L. and Walker, Stephen G. (1996) Inferences from multinomial data: Learning about a bag of marbles - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 58 (1). pp. 34-57. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Monograph

Hodges, S.D. and Roberts, G. and Papaspiliopoulos, O. and Sentana, E. and Bingham, N.H. and Cox, D.R. and Nicolato, E. and Venardos, E. and Critchley, F. and Davis, M.H.A. and Tompkins, R. and Benth, F.E. and Karlsen, K.H. and Reikvam, K. and Brockwell, P.J. and Davis, R.A. and Christensen, B.J. and Dellaportas, P. and McCoy, E.J. and Stephens, D.A. and Diebold, F.X. and Fruhwirth-Schnatter, S. and Genon-Catalot, V. and Laredo, C. and Granger, C.W.J. and Griffin, Jim E. and Steel, M.F.J. and Hobson, D. and Jensen, J.L. and Jones, M.C. and Lawrance, A.J. and Ledford, A.W. and Leonenko, N.N. and Levendorskii, S. and Mandelbrot, B.B. and Meddahi, N. and Pitt, M.K. and Priestley, M.B. and Renault, E. and Rosinski, J. and Sato, K. and Taylor, S.J. and Tong, Howell and Yang, H. and Veretennikov, A.Y. and Walker, Stephen G. and Werker, B.J.M. and Wood, Aylish (2001) Non-Gaussian Ornstein-Uhlenbeck-based Models and Some of their Uses in Financial Economics - Discussion. Discussion paper. BLACKWELL PUBLISHING LTD 10.1111/1467-9868.00282. (The full text of this publication is not available from this repository)

This list was generated on Mon Jun 30 12:43:57 2014 BST.